# SDR SWIA201332710

- Difficulty date: January 29, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 25,805 hours, 20,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  (FLT 4498)  RELAMPED EMERGENCY LIGHT.
